# SDR SWIA971206

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118
- System (JASC): 3425 · Integrated Flight System
- Part: Ahf
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS AND FIRST OFFICERS HEADING INDICATORS DIFFER BY 15 DEGREES.  RETURNED TO SLC.  REPLACED AHF 85 PREVIOUSLY C/W.
